Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 233, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Oct 1, 2014, 9:07 PM CDT for Leavenworth County, Kansas; Platte County, Missouri. It was in force for 38 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2014, 9:07 PM CDT (02:07 UTC)
- Expired
- Oct 1, 2014, 9:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Leavenworth County, KS, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 76 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 9:10 PM CDT | HAIL 1 | Leavenworth, KS | |
| Oct 1, 9:14 PM CDT | HAIL 1 | Ft Leavenworth, KS | |
| Oct 1, 9:15 PM CDT | HAIL 1.75 | Ft Leavenworth, KS | RELAYED VIA SOCIAL MEDIA |
| Oct 1, 9:15 PM CDT | HAIL 2 | Leavenworth, KS | ESTIMATED FROM PHOTO |
| Oct 1, 9:25 PM CDT | HAIL 1.25 | 3 S Platte City, MO | RELAYED VIA SOCIAL MEDIA |
| Oct 1, 9:29 PM CDT | TSTM WND GST 55 | Kci Airport, MO | |
| Oct 1, 9:30 PM CDT | HAIL 1 | Platte City, MO | ACCOMPANIED BY WIND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 6:38 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
723
WUUS53 KEAX 020207
SVREAX
KSC103-MOC165-020245-
/O.NEW.KEAX.SV.W.0233.141002T0207Z-141002T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
907 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 945 PM CDT
* AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LEAVENWORTH...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 853 PM...TRAINED WEATHER
SPOTTERS REPORTED HALF DOLLAR SIZE HAIL 3 MILES SOUTH OF POTTER.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...WESTON...LANSING...PLATTE CITY...WEATHERBY LAKE...
PARKVILLE...TRACY...CAMDEN POINT...FERRELVIEW...PLATTE WOODS...LAKE
WAUKOMIS...HOUSTON LAKE...FORT LEAVENWORTH...STILLINGS...BEVERLY...
EAST LEAVENWORTH...FARLEY...WALDRON...KANSAS CITY INTL ARPT AND
HOOVER.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-435 LOOP FROM MILE MARKERS 21 TO 39.
I-29 BETWEEN MILE MARKERS 3 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3942 9497 3944 9498 3948 9460 3919 9460
3919 9477 3920 9478 3920 9490 3920 9499
3942 9500
TIME...MOT...LOC 0206Z 275DEG 23KT 3930 9499
HAIL...1.25IN
WIND...60MPH
$$
BLAIR1 follow-up statement
865
WWUS53 KEAX 020225
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
925 PM CDT WED OCT 1 2014
KSC103-MOC165-020245-
/O.CON.KEAX.SV.W.0233.000000T0000Z-141002T0245Z/
LEAVENWORTH KS-PLATTE MO-
925 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PLATTE AND
EXTREME NORTHEASTERN LEAVENWORTH COUNTIES UNTIL 945 PM CDT...
AT 923 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLATTE CITY...
AND MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 915 PM...THE PUBLIC REPORTED
GOLF BALL SIZE HAIL IN FORT LEAVENWORTH.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WEATHERBY LAKE...PARKVILLE...FERRELVIEW...PLATTE WOODS...LAKE
WAUKOMIS...HOUSTON LAKE...KANSAS CITY INTL ARPT...HOOVER AND RIDGELY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-435 LOOP FROM MILE MARKERS 21 TO 39.
I-29 BETWEEN MILE MARKERS 4 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3948 9460 3919 9460 3919 9477 3920 9478
3920 9490 3945 9490
TIME...MOT...LOC 0226Z 275DEG 30KT 3930 9474
HAIL...1.75IN
WIND...60MPH
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 4:03 PM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Oct 1, 4:03 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
403 PM CDT Wed Oct 1 2014
.SHORT TERM...(This Evening through Thursday Afternoon)
Issued at 403 PM CDT WED OCT 1 2014
Lots to talk about in the near term...so let/s dive right into the
details. Severe convection ongoing across the CWA this afternoon
along and south of remnant outflow boundary from this morning/s
activity. While 0-1km bulk shear remains marginal for tornadic
development...very recent radar trends and storm reports suggesting
a brief spin up over the Cooper County area. That said...best
instability this afternoon remains across the southern half of the
fcst area and current tornado watch is in effect through 10 PM. With
shear aloft continuing to increase...expect severe threat to continue
into the evening...well south of the KC metro based on where best
instability currently resides.
Heading into tonight...severe threat rapidly transitions into a hydro
concern as short term guidance (including high-res models) is in great
agreement that abnormally moist conditions from the Gulf (PWAT values
approaching 1.50" per latest blended TPW satellite graphics) will
begin interacting with a stalled front across southern MO thanks to
a strengthening low-level jet. That said...remarkable agreement on
placement of heavy precip axis which models suggest will run from
west to east along the far southern fringes of our fcst area. That
said...have elected to hoist a flash flood watch for the southern two
tiers of counties...which agrees very well with both LSX and SGF. If
current indications are right...would not be surprised to see a few
4+ inch reports especially further south in SGF/s area. WPC excessive
rain forecast currently has a moderate risk for the current watch area.
Shwrs/storms likely ongoing Thurs morning with trends again shifting
back to severe as long advertised cold front approaches. Orientation
of 0-6 km bulk shear vectors will decisively go more southwesterly as
strong Pacific trough now over the Intermountain West approaches. GFS
and to a lesser degree the NAM actually show the trough going
negative tilt as it moves through the area which may support fairly
strong and possibly fast moving convection ahead of the main sfc
boundary. Cross sections cut from the KS/CO line east through St.
Louis indicate pre-frontal convection developing along a possible
cold front aloft with additional/shwr-type activity following along
the main sfc front later in the day. Regardless...the magnitude of
shear aloft and orientation of the bulk shear vectors should support
a damaging wind threat as multicells congeal into a possible squall
line or multiple individual bowing segments.
Beyond this...conditions rapidly dry out Thursday night as post
frontal airmass moves into the area. Overnight lows early Friday
morning may be down into the lower 40s across far northern portions of
the region.
.LONG TERM...(Thursday Evening through Wednesday)
Issued at 403 PM CDT WED OCT 1 2014
Deep cyclonic flow behind Thursday night's front will usher in
cooler conditions for Friday. Given the magnitude of post-frontal
cold air advection, highs on Friday were nudged down a couple of
more degrees into the middle and upper 50s despite mostly clear
skies. With the mixing that will result and a 50-kt LLJ on the back
side, there could be a few gusts as high as 40 mph especially Friday
morning and early afternoon.
Weakening winds Friday night and continued clear skies will allow
temperatures to drop into the upper 30s for many areas by sunrise
Saturday. A reinforcing shot of cool air on Saturday will keep highs
in the mid/upper 50s for most areas. Deep upper trough will maintain
its hold across the eastern two-thirds of the country through early
next week, although slight height rises this far west will allow
temperatures to moderate somewhat into the upper 60s and low 70s for
Sunday and Monday and into the upper 70s by Wednesday. Low-level
ridging and dry air should keep things dry through the period.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 100 PM CDT WED OCT 1 2014
Weak isolated convection developing across west-central MO this
afternoon in advance of mid-level energy approaching from the west.
Bulk of this activity should be fairly weak and have started all
sites with a VCTS mention to account for current radar trends.
Heading into tonight...fcst models show redeveloping convection along
a lingering outflow boundary which is apparent on VIS satellite
imagery this afternoon. Latest model trends suggest this activity
should largely remain south of area terminals. In any
event...increasing warm air advection along and north of feature will
set the stage for developing low stratus at area terminals during the
early morning hrs. Beyond this...convection looks to increase after
15z from west to east as main cold front approaches.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH from 7 PM CDT this evening through Thursday
evening FOR KSZ057-060.
MO...FLASH FLOOD WATCH from 7 PM CDT this evening through Thursday
evening FOR MOZ033-040-043>046-053-054.
&&
SHORT TERM...32
LONG TERM...Hawblitzel
AVIATION...32Hazardous weather outlook, Oct 1, 8:18 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 818 PM CDT WED OCT 1 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-030130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 818 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING ALONG AND SOUTH OF HWY 36. SEVERE STORMS ARE POSSIBLE WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS EVENING INTO EARLY THURSDAY MORNING ESPECIALLY NEAR AND SOUTH OF I-70. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A THREAT OF SEVERE WEATHER THURSDAY OVER MOST OF THE AREA AS A STRONG COLD FRONT MOVES THROUGH THE AREA. STORMS ALONG THE COLD FRONT ARE EXPECTED TO DEVELOP INTO A LINE OF STORMS CAPABLE OF PRODUCING DAMAGING WINDS. IN ADDITION...PERIODS OF HEAVY RAIN ARE ALSO POSSIBLE WHICH MAY LEAD TO FLASH FLOODING AND RIVER FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Oct 1, 5:41 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 3 SE LEAWOOD 38.94N 94.58W
10/01/2014 M1.50 INCH JACKSON MO TRAINED SPOTTER
&&
APIETRYCSpecial weather statement, Oct 1, 5:53 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
553 PM CDT WED OCT 1 2014
MOZ029-037-012345-
CLAY MO-JACKSON MO-
553 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JACKSON AND SOUTHEASTERN
CLAY COUNTIES UNTIL 645 PM CDT...
AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR INDEPENDENCE...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
COURTNEY...LIBERTY...GLENAIRE...MISSOURI CITY AND BIRMINGHAM.
THIS WILL IMPACT
I-435 LOOP FROM MILE MARKERS 56 TO 60.
LAT...LON 3929 9440 3930 9421 3919 9422 3907 9434
3910 9454
TIME...MOT...LOC 2253Z 218DEG 27KT 3912 9439
BLAIRLocal storm report, Oct 1, 6:04 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 10 S KANSAS CITY 38.96N 94.58W
10/01/2014 E1.00 INCH JACKSON MO NWS EMPLOYEE
&&
JWELSHSpecial weather statement, Oct 1, 7:51 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
751 PM CDT WED OCT 1 2014
KSZ025-020130-
ATCHISON KS-
751 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATCHISON COUNTY
UNTIL 830 PM CDT...
AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DENISON...OR 19 MILES WEST OF NORTONVILLE...
MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM WITHIN THE ADVISORY AREA. SEVERE WEATHER IS
EXPECTED SOUTH OF THE COUNTY LINE OVER JEFFERSON COUNTY.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ARRINGTON.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3947 9557 3948 9525 3942 9526 3942 9557
3942 9558
TIME...MOT...LOC 0051Z 273DEG 22KT 3939 9566
BLAIRLocal storm report, Oct 1, 9:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 3 S POTTER 39.38N 95.14W
10/01/2014 E1.25 INCH LEAVENWORTH KS TRAINED SPOTTER
&&
JWELSHLocal storm report, Oct 1, 9:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 5 NW LEAVENWORTH 39.36N 94.99W
10/01/2014 E0.75 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
JWELSHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:51 PM CDT | Special Weather Statement | EAX | Atchison | 39 min |
| Oct 1, 8:27 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 48 min |
| Oct 1, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 45 min |
| Oct 1, 9:57 PM CDT | Special Weather Statement | EAX | Wyandotte | 33 min |
| Oct 1, 9:58 PM CDT | Areal Flood Advisory | EAX | Johnson, Leavenworth, Wyandotte | 6 hr |
| Oct 1, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 44 min |
| Oct 1, 10:48 PM CDT | Special Weather Statement | EAX | Leavenworth | 27 min |
| Oct 1, 11:27 PM CDT | Special Weather Statement | EAX | Johnson | 33 min |
| Oct 1, 11:39 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 51 min |
| Oct 2, 8:20 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 40 min |
| Oct 2, 9:28 AM CDT | Areal Flood Advisory | EAX | Johnson, Leavenworth, Wyandotte | 3 hr |
| Oct 2, 12:30 PM CDT | Areal Flood Advisory | EAX | Johnson, Leavenworth, Wyandotte | 3 hr |
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper | 59 hr |
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper | 68 hr |
| Oct 1, 9:31 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 31 min |
| Oct 1, 10:08 PM CDT | Special Weather Statement | EAX | Ray | 52 min |
| Oct 1, 10:30 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Ray | 9 hr |
| Oct 1, 10:45 PM CDT | Special Weather Statement | EAX | Bates | 45 min |
| Oct 1, 11:00 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton | 9 hr |
| Oct 2, 12:12 AM CDT | Flash Flood Warning | EAX | Randolph | 8 hr |
| Oct 2, 12:22 AM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Oct 2, 12:39 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 36 min |
| Oct 2, 4:44 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 57 hr |
| Oct 2, 6:20 AM CDT | Special Weather Statement | EAX | Atchison | 55 min |
| Oct 2, 7:00 AM CDT | Areal Flood Advisory | EAX | Cooper, Pettis | 6 hr |
| Oct 2, 8:02 AM CDT | Areal Flood Advisory | EAX | Cooper, Howard, Randolph | 4 hr |
| Oct 2, 8:46 AM CDT | River Flood Warning | EAX | Ray | 34 hr |
| Oct 2, 8:55 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 57 hr |
| Oct 2, 8:55 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 68 hr |
| Oct 2, 9:34 AM CDT | Special Weather Statement | EAX | Holt | 41 min |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 67 hr |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 4 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 4 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 5 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 3 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Cooper, Howard | 4 days |
| Oct 2, 11:49 AM CDT | River Flood Warning | EAX | Clay, Ray | 33 hr |
| Oct 2, 11:49 AM CDT | River Flood Warning | EAX | Carroll | 54 hr |
| Oct 2, 12:02 PM CDT | Special Weather Statement | EAX | Caldwell, Daviess | 28 min |
| Oct 2, 3:24 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 36 min |
| Oct 2, 4:04 PM CDT | Special Weather Statement | EAX | Saline | 26 min |
| Oct 2, 4:23 PM CDT | Special Weather Statement | EAX | Pettis | 22 min |
| Oct 2, 4:38 PM CDT | Special Weather Statement | EAX | Cooper | 37 min |
| Oct 2, 4:52 PM CDT | Special Weather Statement | EAX | Randolph | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.